Celebratio Mathematica

S. R. Srinivasa Varadhan

Works authored by Varadhan

Works connected to Nobuyuki Ikeda

Filter the Bibliography List


S. R. S. Varadhan: “Non­lin­ear dif­fu­sion lim­it for a sys­tem with nearest neigh­bor in­ter­ac­tions. II,” pp. 75–​128 in Asymp­tot­ic prob­lems in prob­ab­il­ity the­ory: stochast­ic mod­els and dif­fu­sions on fractals (Sanda/Kyoto, 1990), vol. 1. Edi­ted by K. D. El­worthy and N. Ike­da. Pit­man Re­search Notes in Math­em­at­ics 283. Long­man Sci­entif­ic & Tech­nic­al (Har­low), 1993. MR 1354152 Zbl 0793.​60105 incollection

S. R. S. Varadhan: “The com­plex story of simple ex­clu­sion,” pp. 385–​400 in Itô’s stochast­ic cal­cu­lus and prob­ab­il­ity the­ory. Edi­ted by N. Ike­da, S. Watanabe, M. Fukushi­ma, and H. Kunita. Spring­er (Tokyo), 1996. MR 1439538 Zbl 0866.​60092 incollection